A white patch is seen on the lower lip of my daughter. The patch probably came into being during last three to four months. The doctors are saying it as vitiligo. She is also having acne on the nose and both arms. The details of my daughter are as follows: Age 14 years, height 5’3” (160 cm) and weight 52 kg. I have consulted two doctors and the prescriptions of both doctors have been uploaded. I am following the first prescription. According to this advice, my daughter is taking Aziok one tablet daily for five days, applying Candid mouth paint lotion and using Aha glow face wash four times a day. For acne on the nose and arms, she is applying Retino AC gel on the nose and arms, using Nizoral Shampoo and Moyzen Plus Bar during bathing and Aveeno moisturizer lotion on the whole body.
The blood test report (uploaded herewith) of my daughter is showing high eosinophil. For this, she is using tablet once daily, tablet Xyzal once daily at night for a month and tablet Banocide forte twice daily for 14 days. Now, I would request you to let me know if I have taken right decision by following the first prescription. I am too much worried about the white patch on the lower lip.
Welcome to icliniq.com.
I have gone through your query (attachment removed to protect patient identity) and I have noted your concern.
The patch on the lip is definitely vitiligo. As far as treatment for vitiligo is concerned, Dicaris (Levamisole) is one of the treatment options for vitiligo in addition to other options.
Dicaris has to be taken on two consecutive days in a week that is, every Saturday and Sunday, at night. Dicaris may have to be continued for weeks.
In addition, I suggest her Tacroz forte 0.1% lotion (Tacrolimus) for the white patch on the lip, twice daily. Tacrolimus may have to be continued for weeks. Please consult her specialist doctor, discuss with him or her and take medicine with consent.
Her prescription for acne and high eosinophil count is excellent. She may continue with it.
For further doubts consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Thank you doctor,
In response to your answer, I am to inform that I am in confusion as the treatment stated here regarding vitiligo is quite new. I would request you to answer my following specific queries. Is there any need for Candid mouth paint? I understood that Candid is for fungal infection. Does vitiligo have any connection with a fungal infection? Will it be wise to use Melbild lotion (2 mL) as advised by the second doctor instead of Candid mouth paint? The doctor has advised to apply the Melbild lotion on the white patch at night and expose the affected part to sun on the next morning.
Welcome back to icliniq.com.
No, there is no need for Candid mouth paint (Clotrimazole) as vitiligo is of fungal origin. Prescribing Candid mouth paint for vitiligo is irrational.
Melbild lotion (contains basic fibroblast growth factor) is an excellent option. Usage is as described that is, sun exposure the next day for 15 to 20 minutes.
Also, you may also use Tacroz forte 0.1% lotion as suggested earlier by me. It can be used twice daily after she has exposed the affected patch to the sun.
Both Melbild lotion and Tacroz lotion are specific treatments for vitiligo.
For further information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Query: Hi doctor, My sister is suffering from skin rashes. It comes and goes. Whenever she goes out in sunlight, the parts of the skin exposed to the sun are turning red and start itching. It disappears after a couple of hours. When we did blood test, IgE level is 220 IU/mL. What is the problem? Can this ... Read Full >>
Answer: Hi, Welcome to icliniq.com. Your sister might be suffering from photoallergic dermatitis. Please send the photographs of the lesion for confirmation of diagnosis and treatment. Serum IgE is a little bit raised and again indicates an allergic response to sunlight. For further information cons... Read Full
Query: Hello doctor, I recently purchased an NB-UVB lamp for vitiligo and I wanted to know if it is safe enough to use on my penis. I have read that normally, you cover your penis from UVB lamp radiation but in my case, I have vitiligo on my penis. Also, should I put sunscreen before or after treatment? Read Full >>
Answer: Hi, Welcome to icliniq.com. I have gone through your case. Your genitalia or penis should remain covered during the procedure. Do not expose even if you have a vitiligo over there. Apply Tacrolimus ointment over that area but do not expose it to light or you will get a serious reaction. Yes, it is... Read Full
Ask your health query to a doctor online?Ask a Dermatologist Now